# SDR DALA2023082806982

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31912
- Aircraft time: 30,590 hours, 11,750 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 217401
- Part serial: DL8007
- Condition: Damaged
- Location: #3
- Part time: 12,557 hours, 5,334 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3801 -BRK/FIRE- #3 BRAKE HAD SMALL FLAME AT GATE UPON ARRIVAL. RAMP EXTINGUISHED FLAME. CORRECTIVE ACTION: MAINTENANCE REMOVED AND REPLACE NUMBER 3 BRAKE ASSY PER B737 AMM 32-41.
